Mar 8, 2008
I recently started meds and noticed on day 3 that my skin and eyes were yellow. I'm on Truvad, Reyataz,and Norvir. I've contacted my doctor and he says not to worry, it is a common side effect. Will the yellow skin/eyes go away or will I have to switch meds in order for this to happen. I've also read that hydrating helps the yellow to go away, true?
| Response from Dr. Holodniy
The yellow eyes and skin are due to high bilirubin levels in your blood because of the reyataz. This can go away over time, but in some cases, the reyataz needs to be stopped and something else started in its place.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Hair Loss After Handjob Worried I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Vomiting After Receiving Oral Sex Worried I Have HIV
- Alphabetical List Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.